# SDR SWAA991886

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 5 L/E SLAT SKIN CRACKED.  REPAIRED SLAT PER SWA RA NR A57-0691 AND BOEING DRAWING.
